Advil Menstrual (20 Count) Pain Reliever / Fever Reducer Tablet, 200mg Ibuprofen Sodium, Menstrual Cramps, Temporary Pain Relief


On Sale Now! Save 9% on the Advil Menstrual (20 Count) Pain Reliever / Fever Reducer Tablet, 200mg Ibuprofen Sodium, Menstrual Cramps, Temporary Pain Relief by Advil at Health Products Online. MPN: 545198. Hurry! Limited time offer. Offer valid only while supplies last. While there is no cure for menstrual cramps, Advil Menstrual Pain is an effective and safe over-the-counter product that reduces the production of prostaglandins, the leading cause of menstrual cramps, while also relieving the rest of your period pains, including headaches and backaches. It is safe for children for up to six hours. Its non-drowsy and non-stimulating formula contains no caffeine or antihistamines, which allows you to avoid drowsiness during the day or wakefulness at night. It’s


Advil Menstrual (20 Count) Pain Reliever / Fever Reducer Tablet, 200mg Ibuprofen Sodium, Menstrual Cramps, Temporary Pain Relief by Advil
4.6 out of 5 stars with 53 reviews
Condition: New
Availability: In Stock
$18.94
$17.25
You Save: 9%


Quantity:  

 


Product Description & Reviews

While there is no cure for menstrual cramps, Advil Menstrual Pain is an effective and safe over-the-counter product that reduces the production of prostaglandins, the leading cause of menstrual cramps, while also relieving the rest of your period pains, including headaches and backaches. It is safe for children for up to six hours. Its non-drowsy and non-stimulating formula contains no caffeine or antihistamines, which allows you to avoid drowsiness during the day or wakefulness at night. It’s safe to use for children of 12 years and older. When period pain strikes, choose Advil, the brand doctors recommend most for menstrual pain relief. Get a head start on period relief by adding Advil Menstrual Pain tablets to your shopping cart today. Advil Menstrual Pain does much more than treat period symptoms. Advil is designed to provide focused pain relief directly at the site of inflammation. The medicine in Advil is the #1 doctor-recommended treatment for effective pain relief and the top-selling pain reliever among over-the-counter medications. Advil Menstrual Pain relieves toothaches, menstrual cramps, and several symptoms of the common cold. Get a head start on effective pain relief by adding Advil Menstrual Pain coated tablets to your shopping cart.

Features & Highlights

  • Advil Menstrual Pain coated tablets provide temporary non-drowsy relief of tough cramps, headaches, and backaches for up to six hours.
  • This coated tablet is easy to swallow and targets the cause of menstrual cramps and discomfort to provide relief for all of your period pains.
  • Based on a survey of doctors, Advil is the OTC brand that doctors recommend most for menstrual pain.
  • This easy-to-swallow coated tablet doesn't include antihistamines which can make you drowsy during the day or caffeine that can keep you awake at night.
  • No other OTC pain reliever has been proven to be stronger or longer lasting than Advil.

Additional Information

Brand:
Advil
Manufacturer:
Advil
Category:
Non-Aspirin
MPN:
545198
UPC:
305730230209
Part Number:
545198
Publisher:
Advil
Binding:
Health and Beauty
Item Size:
2.88 x 1.88 x 1.81 inches
Package Weight:
0.05 pounds
Package Size:
1.9 x 1.8 x 2.8 inches

 


Have questions about this item (545198), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Advil, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 02303, ean: 0737870230366,
PEA Discomfort Relief is a unique chewable supplement that relieves occasional minor pain. PEA (Palmitoylethanolamide) is a compound naturally produced by your body. Now, we've packed 600 mg of PEA into a convenient, chewable tablet. Live comfortably...

mpn: 0433, ean: 0745352113847,
Excedrin Extra Strength has been a leader in headache pain relief for 50 years For some, Excedrin Extra Strength starts to provide headache relief in 15 minutes A combination formulation of pain relievers plus an amplifier Contains acetaminophen, asp...

mpn: 893403, ean: 0325866559869,
You don't have to lose sleep over minor aches and pains. Don't let back, muscle, or minor arthritis pain keep you tossing and turning all night. Aleve PM is the first and only over-the-counter PM product with the 12-hour strength of Aleve. Pain relie...

mpn: CO-355476-X2, ean: 0096619436088,
Kirkland Signature Acetaminophen Extra Strength 500mg Rapid Release GelcapKirkland Signature Acetaminophen Extra Strength.